# SDR UALA2012051602784

- Difficulty date: May 13, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 63,925 hours, 23,667 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT,  CHECKED OVER ENGINE AND COULD FIND NO EVIDENCE OF ANY LEAKS. REVIEW OF OIL SERVICE HISTORY AND SUSPECT THE PREVIOUS STATION DID NOT CORRECTLY SERVICE THE ENGINE. ENGINE IS OPERATING WELL WITHIN LIMITS.
